# SDR AWXA960501

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2220 - DURING ROUTINE MAINTENANCE CHECK, FOUND R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  INSTALLED NEW SOCKET.  (X)
